# SDR 2007UALA03496

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 55,359 hours, 30,726 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS ARE INOP FROM SEAT ROW 10 AFT.    BROKEN LEAD, FEEDER CABLE.  REPLACED LEAD ON THE MIDDLE SECTION, FOUND INVERTER AND FEEDER CABLE BAD.REPLACED INVERTER AND FEEDER CABLE.
